# SDR UIEA2020100652171

- Difficulty date: October 2, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 91,892 hours, 23,536 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bushing
- Part number: 9207M68P15
- Part serial: NSN
- Condition: Failed
- Location: Compressor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EO 1972A763 ENGINE HIGH PRESSURE COMPRESSOR (HPC) STAGE 5 VSV'S LEVER ARMS INSPECTION, SEVERAL VSV'S WERE FOUND WITH EVIDENCE OF METAL TO METAL CONTACT WITH HIGH PRESSURE COMPRESSOR CASE.  ACCOMPLISHED (CF6-80C2) HIGH PRESSURE COMPRESSURE (HPC) STAGE 5 VSV'S BUSHING AND LEVER ARM REPLACEMENT, IAW EO 1972A630 PAGE 1 OF 13 WITH REVISION DATE 27/MAR/20 BY MTUD ENGINE SHOP UNDER WO 20114.
